AmyG wrote:Bloody nose and increased blood pressure here! My BP isn't high enough to treat with meds, but it's a noticeable difference from normal.
WarriorSpouse wrote:My wife has been on Avastin for about four in a half years. It works with little side effects. Runny nose is the only thing I have seen.
More importantly, It is not chemotherapy. The role of the drug is to take oxygen away from the cancer cells so they do not grow.
BritinCanada wrote:Thanks for the info guys. You were way more informative than the doctors.
Had my first folfiri session. I'm ok, super tired and had a nose bleed this morning. I'm really struggling with the Grastofil injection right now, the first one each session is always incredibly painful on my joints. Better than being hospitalised again though.
Claritin is a tricyclic antihistamine, which acts as an inverse agonist on peripheral H1 histamine receptors. It is thought that perhaps in addition to the physiologic stimulation of the bone marrow, there may be inflammation and the release of histamine. Thus the use of an anti-histamine could potentially be helpful. I have seen this work for a handful of patients in clinical practice. We used it for those cases where we were out of other good ideas to help the patient, short of cutting out Neulasta all together.
Users browsing this forum: terryy and 2 guests